# SDR CA020918002

- Difficulty date: September 17, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Part time: 11,335 hours, 11,551 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION MECHANIC FOUND OUTER HANDLE OF CREW ESCAPE HATCH STUCK IN THE DOWN POSITION.  REMOVED AND REPLACED CORRODED HANDLE.
